# SDR RAIA201506250002

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,413 hours, 34,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EXIT IDENTIFIER LIGHT NR 9 DOES NOT ILLUMINATE.  MAINTENANCE REPLACED LIGHT, OPS CHECKED GOOD.
